I don't know how exactly, but I think psuedophedrine (the active ingredient in Sudafed) can raise the blood sugar a little...but I have no idea if it's enough for it to be noticeable or be the reason you were high. The thing is most Sudafed today doesn't have pseudophedrine in it, it has phenylephrine instead and I have no idea if that affects blood sugar. Check the box to see which one yours has.
I take an allergy medicine (zyrtec-D) twice a day that has pseudophedrine in it and I haven't noticed any effect on my sugars.
it is quite possible that you could be getting a sinus infection, which will raise your sugar. If it continues I would go to the doctor to see if that's the case. You want to avoid DKA if at all possible. Hope things are going ok.
It's certainly possible. My previous endo once mentioned that substances which raise levels of adrenaline, such as caffeine and the decongestants in OTC sinus medications, can raise blood sugar because blood sugar tends to go up when adrenaline does.